# SDR 98FDEA00370

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 2129236
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME BS 1010 ABOVE STR 26R IN AFT CARGO.  REMOVED DAMAGE FROM FRAME PER SRM 53-10-4, INSTALLED REPAIR DOUBLER PER SRM 53-10-4 FIG 1 PG 3 AND 4.
